# SDR AALA202207053474

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737
- Aircraft serial: 29533
- Aircraft time: 60,701 hours, 25,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER APPROXIMATELY 35 MIN OF FLIGHT THE FLIGHT DECK SMELLED SMOKE. FLIGHT ATTENDANT REPORTED THICK SMOKE IN FIRST CLASS LAVATORY. FLIGHT DECLARED AN EMERGENCY. EMERGENCY DESCENT. DIVERTED TO JAX LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
